| Model Number |
H7493808015500 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/23/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr.: the device was not returned for analysis.The most probable root cause is operational context as device performance was limited due to anatomical/procedural factors.(b)(4).
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in a coronary artery.A 5.0 mm x 15 mm quantum¿ maverick¿ balloon catheter was advanced for pre-dilatation.However, on initial inflation at 12 atmospheres for 15 seconds, the balloon ruptured.The procedure was completed using a non-bsc balloon catheter.No patient complications were reported.